# SDR ME4R2016FA0000203

- Difficulty date: April 21, 2016
- Submitted: May 3, 2016
- Operation: General aviation
- Propeller: Hartzl HCB3TN3
- System (JASC): 6100 · Propeller System
- Part: Collar
- Part number: 83412
- Condition: Cracked
- Location: Bushing Guide
- Part time: 18,215 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUIDE COLLAR HAS A CRACK ON THE TOPSIDE OF THE NR 1 BUSHING HOLE.  THE CRACK WAS FOUND DURING A ROUTINE O/H USING THE FLUORESCENT PENETRANT INSPECTION.  NO RECOMMENDATIONS ON HOW TO PREVENT.
